# SDR 96ZZZX5819

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9133G
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608111
- Engine: Cont TSIO520BE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Broken
- Location: Nr 4 Cyl
- Part time: 808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 4 CYLINDER FOR MAINTENANCE FOUND PISTON PIN INTERNAL PIN BROKEN.  INSTALLED NEW P/N 630046 PIN ASSY WITH EXCHANGE CYLINDER ASSY.
